Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > IJARM Volume 10 > Integrals Involving Aleph Function and Wright’s...
< Back to Volume

Integrals Involving Aleph Function and Wright’s Generalized Hypergeometric Function

Full Text PDF

Abstract:

The aim of this paper is to establish certain integrals involving product of the Aleph function with Srivastava’s polynomials and Fox-Wright’s Generalized Hypergeometric function. Being unified and general in nature, these integrals yield a number of known and new results as special cases. For the sake of illustration, four corollaries are also recorded here as special case of our main results.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 10)
Pages:
20-26
Citation:
D.L. Suthar et al., "Integrals Involving Aleph Function and Wright’s Generalized Hypergeometric Function", International Journal of Advanced Research in Mathematics, Vol. 10, pp. 20-26, 2017
Online since:
September 2017
Export:
Distribution:
References:

[1] L.K. Arora, U.K. Saha, Integrals involving Hypergeometric function and H-function, J. Indian Acad. Math. 32(1) (2010) 243-249.

[2] A. Bhargava, A. Srivastava, R. Mukherjee, Some integrals involving I-function and Wright's generalized Hypergeometric function, Casp. J. of App. Math., Ecology and Economics 3(1) (2015) 3-11.

[3] A.M. Mathai, R.K. Saxena, H.J. Haubold, The H-function: theory and applications, Springer, New York, (2010).

[4] U.K. Saha, L.K. Arora, B.K. Dutta, Integrals involving I-function, Gen. Math. Notes 6(1) (2011) 1-14.

[5] V.P. Saxena, Formal solution of certain new pair of dual integral equations involving H-functions, Proc. Nat. Acad. Sci. India Sect. A. 51 (1982) 366-375.

[6] R.K. Saxena, T.K. Pog´any, Mathieu-type series for the ℵ-function occurring in Fokker-Planck equation, Eur. J. Pure Appl. Math. 3(6) (2010) 980-988.

[7] R.K. Saxena, T.K. Pog´any, On fractional integration formulae for Aleph functions, Appl. Math. Comput. 218(3) (2011) 985-990.

[8] R.K. Saxena, J. Ram, D. Kumar, Generalized fractional differentiation of the Aleph-Function associated with the Appell function F3, Acta Ciencia Indica. 38(4) (2012) 781-792.

[9] R.K. Saxena, J. Ram, D. Kumar, Generalized fractional differentiation for Saigo operators involving Aleph functions, J. Indian Acad. Math. 34(1) (2012) 109-115.

[10] R.K. Saxena, J. Ram, D.L. Suthar, Integral formulas for the H-function generalized fractional calculus II, South East Asian J. Math. and Math. Sc. 5(2) (2007) 23-31.

[11] H.M. Srivastava, On an extension of the Mittag-Leffler function, Yokohama Math.J. 16 (1968) 77-88.

[12] N. S¨udland, B. Baumann, T.F. Nannenmacher, Open problem: Who knows about the Alephfunction?, Appl. Anal. 1(4) (1998) 401-402.

[13] N. S¨udland, B. Baumann, T.F. Nannenmacher, Fractional driftless Fokker-Planck equation with power law diffusion coefficients, in: V.G. Gangha, E.W. Mayr, W.G. Vorozhtsov (Eds. ), Computer Algebra in Scientific Computing (CASC Konstanz 2001), Springer, Berlin, 2001, pp.513-525.

DOI: https://doi.org/10.1007/978-3-642-56666-0_39

[14] D.L. Suthar, S. Agarwal, Marichev-Saigo-Maeda fractional integration operator associated with Srivastava's polynomial and Gauss hypergeometric functions, Konuralp J. Math. 5(1) (2016) 145-160.

[15] D.L. Suthar, R.K. Parmar, S.D. Purohit, Fractional calculus with complex order and generalized hypergeometric functions, Nonlinear Sci. Lett. A . 8(2) (2017) 156-161.

[16] E.M. Wright, The asymptotic expansion of the generalized hypergeometric function, Proc. London Math. Soc. 46 (1946) 389-408.

Show More Hide
Cited By:
This article has no citations.